Discussions By Condition: I cannot get a diagnosis.

Burning Alive

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 27, 2010
  • 11:52 PM

My skin feels as if it is constantly burning, the whole surface of it, mostly at my lower back, legs, arms, and shoulders. But it is not swollen or red in anyway. It has been going on for about six years. I am also epileptic and I get episodes of an aura which proceeds with spells of uncoordination, unresponsiveness, enlarged pupils and confusion or a very terrible migraine. I am also very depressed and I have spells of anxiety. I have had tests done on my thyroid, and vitamin levels. As well as an MRI which did not show anything and an EEG which did not show anything. When I was 16 (about 6 years ago) I had a very bad seizure in a foreign country where I convulsed for more than 5 minutes and I foamed at the mouth. I was told that I stood up and turned to my friend and said I cannot see. Then my vision looked like a T.V. screen. I fell to my knees and face planted into the ground. When I came too I was unable to see for about five minutes. After I was able to see again I was extremely out of it as if I was having a very intense aura. I needed to be carried around. At one point we went underground to get on the subway and I passed out again but did not have a seizure. Pretty much since that point I have had this burning issue. I did not go to the hospital after that seizure. I have been treated as a chronic pain patient with opioid therapy for about 4 years. It does help but it does not take away all of the pain. this therapy was chosen after my doctors tried every other medication they could think of with no success. examples include anti depressants of every class except maoi inhibitors, gabapentin, lyrica, muscle relaxants... ect. I also take depekote for seizures, xanax for seizures and anxiety, injectable sumatriptan for migraine, propranolol for migraine prevention, ibuprofen for pain, and florinal for tension headaches. The burning sensation is progressive as in it gets worse as the years go on. I fear that at one point I just wont be able to take it anymore, it is so painful, I can feel it right now even after 80 mg of oxycodone.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?